Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Septic fields with discriminant $\pm 2^a 3^b$


Authors: John W. Jones and David P. Roberts
Journal: Math. Comp. 72 (2003), 1975-1985
MSC (2000): Primary 11Y40
Published electronically: February 3, 2003
MathSciNet review: 1986816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify septic number fields which are unramified outside of $\{\infty,2, 3\}$ by a targeted Hunter search; there are exactly $10$ such fields, all with Galois group $S_7$. We also describe separate computations which strongly suggest that none of these fields come from specializing septic genus zero three-point covers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y40

Retrieve articles in all journals with MSC (2000): 11Y40


Additional Information

John W. Jones
Affiliation: Department of Mathematics and Statistics, Arizona State University, Box 871804, Tempe, Arizona 85287
Email: jj@asu.edu

David P. Roberts
Affiliation: Division of Science and Mathematics, University of Minnesota-Morris, Morris, Minnesota 56267
Email: roberts@mrs.umn.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-03-01510-2
PII: S 0025-5718(03)01510-2
Received by editor(s): August 27, 2001
Received by editor(s) in revised form: April 4, 2002
Published electronically: February 3, 2003
Article copyright: © Copyright 2003 American Mathematical Society